{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,3]],"date-time":"2026-10-03T18:34:39Z","timestamp":1791052479740,"version":"4.1.0"},"reference-count":13,"publisher":"Elsevier BV","issue":"6","license":[{"start":{"date-parts":[[2018,12,1]],"date-time":"2018-12-01T00:00:00Z","timestamp":1543622400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Therapies"],"published-print":{"date-parts":[[2018,12]]},"DOI":"10.1016\/j.therap.2018.07.002","type":"journal-article","created":{"date-parts":[[2018,7,11]],"date-time":"2018-07-11T17:00:19Z","timestamp":1531328419000},"page":"551-553","source":"Crossref","is-referenced-by-count":5,"title":["Diclofenac induced drug rash with eosinophilia and systemic symptoms"],"prefix":"10.1016","volume":"73","author":[{"given":"Ons","family":"Charfi","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Imen","family":"Aouinti","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ahmed","family":"Zaiem","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ghozlane","family":"Lakhoua","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sihem","family":"El Aidli","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sarrah","family":"Kastalli","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.therap.2018.07.002_bib0070","doi-asserted-by":"crossref","first-page":"250","DOI":"10.1016\/S1085-5629(96)80038-1","article-title":"Drug-induced pseudolymphoma and drug-induced hypersensitivity syndrome (drug rash with eosinophilia and systemic symptoms: DRESS)","volume":"15","author":"Bocquet","year":"1996","journal-title":"Semin Cutan Med Surg"},{"key":"10.1016\/j.therap.2018.07.002_bib0075","doi-asserted-by":"crossref","first-page":"609","DOI":"10.1111\/j.1365-2133.2006.07704.x","article-title":"Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: Does a DRESS syndrome really exist?","volume":"156","author":"Kardaun","year":"2007","journal-title":"Br J Dermatol"},{"key":"10.1016\/j.therap.2018.07.002_bib0080","doi-asserted-by":"crossref","first-page":"179","DOI":"10.1016\/j.therap.2016.02.010","article-title":"Causality assessment in pharmacovigilance: the French method and its successive updates","volume":"71","author":"Miremont Salam\u00e9","year":"2016","journal-title":"Therapie"},{"key":"10.1016\/j.therap.2018.07.002_bib0085","first-page":"417","article-title":"Severe acute hepatitis induced by a DRESS syndrome to piroxicam","volume":"92","author":"Bizid","year":"2014","journal-title":"Tunis Med"},{"key":"10.1016\/j.therap.2018.07.002_bib0090","first-page":"345","article-title":"Drug rash with eosinophilia and systemic symptoms after ibuprofen intake","volume":"17","author":"Kucharewicz","year":"2007","journal-title":"J Investig Allergol Clin Immunol"},{"key":"10.1016\/j.therap.2018.07.002_bib0095","doi-asserted-by":"crossref","first-page":"521","DOI":"10.3346\/jkms.2008.23.3.521","article-title":"Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome induced by celecoxib and anti-tuberculosis drugs","volume":"23","author":"Lee","year":"2008","journal-title":"J Korean Med Sci"},{"key":"10.1016\/j.therap.2018.07.002_bib0100","first-page":"482","article-title":"DRESS syndrome secondary to ibuprofen as a cause of hyperacute liver failure","volume":"106","author":"Roales-G\u00f3mez","year":"2014","journal-title":"Rev Esp Enferm Dig"},{"key":"10.1016\/j.therap.2018.07.002_bib0105","doi-asserted-by":"crossref","first-page":"745","DOI":"10.1007\/s13312-016-0924-y","article-title":"Ibuprofen induced DRESS syndrome in a child","volume":"53","author":"Koca","year":"2016","journal-title":"Indian Pediatr"},{"key":"10.1016\/j.therap.2018.07.002_bib0110","doi-asserted-by":"crossref","first-page":"857","DOI":"10.1016\/j.annder.2010.04.007","article-title":"Phenylbutazone and DRESS syndrome","volume":"137","author":"Schmutz","year":"2010","journal-title":"Ann Dermatol Venereol"},{"key":"10.1016\/j.therap.2018.07.002_bib0115","doi-asserted-by":"crossref","first-page":"71","DOI":"10.5021\/ad.2018.30.1.71","article-title":"Drug reaction with eosinophilia and systemic symptoms associated with reactivation of Epstein-Barr virus and\/or cytomegalovirus leading to hemophagocytic syndrome in one of two patients","volume":"30","author":"Liang","year":"2018","journal-title":"Ann Dermatol"},{"key":"10.1016\/j.therap.2018.07.002_bib0120","first-page":"139","article-title":"A case of DRESS syndrome induced by dipyrone","volume":"23","author":"D\u00edaz","year":"2013","journal-title":"J Investig Allergol Clin Immunol"},{"key":"10.1016\/j.therap.2018.07.002_bib0125","first-page":"321","article-title":"Drug neosensitization during anticonvulsant hypersensitivity syndrome","volume":"16","author":"Gaig","year":"2006","journal-title":"J Investig Allergol Clin Immunol"},{"key":"10.1016\/j.therap.2018.07.002_bib0130","doi-asserted-by":"crossref","first-page":"555","DOI":"10.1111\/bjd.12125","article-title":"Multicentre study to determine the value and safety of drug patch tests for the three main classes of severe cutaneous adverse drug reactions","volume":"168","author":"Barbaud","year":"2013","journal-title":"Br J Dermatol"}],"container-title":["Therapies"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0040595718301203?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0040595718301203?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2019,4,3]],"date-time":"2019-04-03T12:22:17Z","timestamp":1554294137000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0040595718301203"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,12]]},"references-count":13,"journal-issue":{"issue":"6","published-print":{"date-parts":[[2018,12]]}},"alternative-id":["S0040595718301203"],"URL":"https:\/\/doi.org\/10.1016\/j.therap.2018.07.002","relation":{},"ISSN":["0040-5957"],"issn-type":[{"value":"0040-5957","type":"print"}],"subject":[],"published":{"date-parts":[[2018,12]]}}}